# SDR LR7A2015031800523

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60032
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND THE LT AFT FUSELAGE INTERIOR FS880 BULKHEAD WEB HAD CRACKED AT WL 200, LBL66.  REPAIR BY WEB REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60, 51-70 AND 51-140-17.  NR 2102.
